# SDR KCSA2025010301

- Difficulty date: January 3, 2025
- Submitted: January 6, 2025
- Operation: Air carrier
- Aircraft: N715CK
- Make and model: Boeing 747-4B5F
- Aircraft serial: 32809
- Aircraft time: 82,821 hours, 14,571 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Escape Hatch
- Condition: Unsecure
- Location: Zone 200
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DOOR FLIGHT DECK OVERHEAD. FOUND FLIGHT DECK OVERHEAD DOOR TURNED SLIGHTLY. RESECURED IAW B747 AMM 52-21-00 NO FURTHER DEFECTS NOTED CAUTION CLEARED
